# SDR F3LA98059

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006-1014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURNIG C-CHECK, INSPECTION REPORTED CORROSION AND CRACK ON STRINGER 26R, BS 1006-1014.  MAINTENANCE FABRICATED REPLACEMENT STRINGER AND REPAIR PARTS AND REPAIRED PER SRM 51-20-1, 53-10-1 AND 53-10-2.  (M)
